Optimally sparse multidimensional representation using shearlets

Show full item record

Title: Optimally sparse multidimensional representation using shearlets
Date: 2007
Citation: Guo, K., & Labate, D. (2007). Optimally sparse multidimensional representation using shearlets. SIAM journal on mathematical analysis, 39(1), 298-318.
URI: http://www.lib.ncsu.edu/resolver/1840.2/159


Files in this item

Files Size Format View
labate_2007_sia ... hematical_analysis_298.pdf 254.8Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record